PDA

View Full Version : Blood in urine and now in eyes?



chikititalinda
02-21-2014, 08:39 AM
Ok folks I'm kind of freaking out a little bit, as most of you know I'm on coumadine. Last Saturday and Sunday I had blood in my urine I didn't go to the ER, however I did see a Urologist yesterday who told me very "non-nonchalant" that bleeding like that is NOT normal, DUH and she has to test for CANCER....and today I wake up with the white of my eye red covered in blood.

Normally I don't think I would worry but this is probably like the 5th time my eye bleeds like this. I'm tired of calling Dr.s and ER visits. Do any of you get this in the eye, so often. I know I shouldn't worry if it's once or twice, but I read that if its happening more often I should be concerned.

My pressure is sea-sawing up and down, like crazy too....I rather come and ask here about these things, as most of you here are more informed than most doctors anyway although I know I wouldn't substitute you guys for doctors.

Saysusie
02-22-2014, 10:07 AM
Have any of your doctors discussed Subconjunctival hemorrhaging with you? This is a broken blood vessel in the eye.
The conjunctiva of the eye can't absorb the blood very quickly, so the blood is trapped under this transparent surface. A subconjunctival hemorrhage may worry you, but it's usually a harmless condition that disappears within one or two weeks. Subconjunctival hemorrhage often occurs without any obvious harm to your eye, or it may be the result of a strong sneeze or vomiting. If this is your issue, there is not specific treatment for this.
Reoccurring
Subconjunctival hemmorrhage mainly occur due to trauma and contact lens usage in younger patients, whereas among the elderly, systemic vascular diseases such as hypertension, diabetes, and arteriosclerosis are the most common causes. If subconjunctival hemorrhage is recurrent or persistent, your doctors should run further tests to see if there might be issues such as, systemic hypertension, bleeding disorders, systemic and ocular malignancies, and drug side effects.
Please keep us posted and let us know what you and your doctors discover. I wish you the very best.

Peace and Blessings
Namaste
Saysusie